# SDR YENA2021021900118

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N249JB/1495/E190/B6 CHECK N/R 00412 - CPCP FINDING CORROSION ON SEAL REST 3 EA ON AFT DOOR CUTOUT STRUCTURE ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00412-CORROSION WAS REMOVED SEAL REST AFT, CENTER AND FWD , BLEND OUT OF AFT IS WITHIN LIMITS PER EMB-190-SRM 53-23-11/AD5 PAR 5. FWD AND CENTER WERE REPLACED PER EMB-190-SRM 51-41-01 PAR 6 FIG.2.
